Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 859685, 10 pages
http://dx.doi.org/10.1155/2010/859685
Research Article

Synchronization of Chaotic Fractional-Order WINDMI Systems via Linear State Error Feedback Control

1Nonlinear Dynamics and Chaos Group, School of Management, Tianjin University, Tianjin 300072, China
2Center for Applied Mathematics, School of Economics and Management, Shandong University of Science and Technology, Qingdao 266510, China
3Department of Mathematics, Dezhou University, Dezhou 253023, China

Received 25 April 2010; Accepted 20 August 2010

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2010 Baogui Xin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baogui Xin, Tong Chen, and Yanqin Liu, “Synchronization of Chaotic Fractional-Order WINDMI Systems via Linear State Error Feedback Control,” Mathematical Problems in Engineering, vol. 2010, Article ID 859685, 10 pages, 2010. https://doi.org/10.1155/2010/859685.